# SDR IPXA2020080328551

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO COMP LH TUNNEL SLOPED PANEL LANDING AT STA 919 IS CRACKED AT BOTTOM SIDE.REPLACED CRACKED ANGLE IN FWD CARGO LH TUNNEL AT STA 919 IAW SRM 51-31-01 AND EA 011-5300-01-A8437IR AND EO MD11-5300-77262-A (MINOR)
